# SDR UPS96205851

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Corrosion
- Location: Bs 1131
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED FINDING CORROSION ON SHEAR WEB BS 1131, RBL 62, WL 208.  REMOVED  AND REPLACED SHEAR WEB RT IAW SRM 51-30-2, 51-10-1, AND M/M 51-20-151.
